# SDR LR7A2015121200638

- Difficulty date: December 12, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 34,497 hours, 21,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 0090AMS5517
- Condition: Corroded
- Location: Bs 588-597
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK, FOUND LT MAIN WHEEL WELL BS 588 - 597, W L140 CHINE ANGLE BULGED.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583, SRM FIG 53-40-27, NOTE 2.
